Risperdal, does anyone have any experience GOOD or BAD
My doctor put me on this to help with mood problems while getting off Vicodin. Well I haven't had any Vicodin for months now. However, the Risperdal seems to make me feel fatigued and not wanting to do anything. I could do without it I think... Please give me any experiences
hi, although i have never taken this drug, i am a nurse had have used it on our ward for some patients, mainly elderly patients who are aggressive due to mental illness. if you feel you no longer need it, it would be my advice to go and see your doctor, its not advisable to just stop taking it. the problem with this drug is that although it elevates the problem, it does not take it away. if you stop it suddenly you might find the mood problems you where having return. if you talk to your doctor, they may be able to recommend something else. i hope this helps you. congrats on being off the vicoden so long :-) ***hugs*** emma xxx
hey buddy. get off that as soon as and as safely as possible. i have no clue why your dr. prescribed you that. you dont need it and it has pretty severe long term effects. i mean you would have to be on it for a LONG time to really be in harms way so you should be fine. but youre absolutely right. you dont need it. tell your doctor you want off as soon as possible. im not sure if you can just stop that med so please consult your doctor first. k? good luck.
hi. i just stopped taking risperdal after being on it over 1.5 years last week because of the side effects. it was supposed to be helping with the ptsd related symptoms but found it was making them worse. i had a really bad night with it last week and decided i'd had enough. by all means get off of it if it doesn't seem to be helping---just let your doctor know first. good luck, gm
Thank you or all the suggestions, I have an appointment on Wed. with the Dr. I am going to tell her I don't want it anymore. She has me on 4mg before I go to bed. What I have read most don't take half of this.
do not stop taking it before talking to your doctor, she or he may know something we do not
yes, there has been an increase in the amount of patients who are given a-typical anti-ps like seroquel and resperdol during opiate wd
in some cases it is just not needed, when one of the facilties i worked at used medications like these it was to control syptoms, hallucinations, extreme aggresive behavior, uncontolled anxiety, and in some cases crowd control
there is simple no way of knowing whats going to happen when you quit taking them, simple not enough information, and no one including your doctor will know how you will repsond, early in recovery it could cause a relaspe
just not sure, i do wish you luck with this
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.